UPM Institutional Repository

k-bitransitive and compound operators on Banach spaces


Bamerni, Nareen and Kilicman, Adem (2016) k-bitransitive and compound operators on Banach spaces. Carpathian Mathematical Publications, 8 (1). pp. 3-10. ISSN 1584-2851; ESSN:1843-4401


In this this paper, we introduce new classes of operators in complex Banach spaces, which we call k -bitransitive operators and compound operators to study the direct sum of diskcyclic operators. We create a set of sufficient conditions for an operator to be k -bitransitive or compound. We give a relation between topologically mixing operators and compound operators. Also, we extend the Godefroy-Shapiro Criterion for topologically mixing operators to compound operators.

Download File

k-bitransitive and compound operators on Banach spaces.pdf

Download (4kB) | Preview

Additional Metadata

Item Type: Article
Divisions: Faculty of Science
DOI Number: https://doi.org/10.15330/cmp.8.1.3-10
Publisher: Department of Mathematics and Computer Science, North University of Baia Mare
Keywords: Hypercyclic operators; Diskcyclic operators; Weakly mixing operators; Direct sums
Depositing User: Nurul Ainie Mokhtar
Date Deposited: 18 Apr 2018 04:46
Last Modified: 18 Apr 2018 04:46
Altmetrics: http://www.altmetric.com/details.php?domain=psasir.upm.edu.my&doi=10.15330/cmp.8.1.3-10
URI: http://psasir.upm.edu.my/id/eprint/54651
Statistic Details: View Download Statistic

Actions (login required)

View Item View Item